Alert archive / West Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 55, NWS Baltimore/Washington

June 18, 2011Hampshire County, Mineral County, West Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 18, 2011, 8:25 PM EDT for Hampshire County, Mineral County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 8:25 PM EDT (00:25 UTC)
Expired
Jun 18, 2011, 11:14 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Hampshire County, WV, Mineral County, WV

The radar

The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WGUS51 KLWX 190025
FFWLWX
WVC027-057-190330-
/O.NEW.KLWX.FF.W.0055.110619T0025Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 PM EDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL HAMPSHIRE COUNTY IN EASTERN WEST VIRGINIA...
  SOUTHERN MINERAL COUNTY IN EASTERN WEST VIRGINIA...

* UNTIL 1130 PM EDT

* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
      3949 7883

$$

KRAMAR
2 follow-up statements
365 
WGUS71 KLWX 190109
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EDT SAT JUN 18 2011

WVC027-057-190330-
/O.CON.KLWX.FF.W.0055.000000T0000Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMPSHIRE WV-MINERAL WV-
909 PM EDT SAT JUN 18 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
SOUTHERN MINERAL AND NORTHWESTERN HAMPSHIRE COUNTIES...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANTIOCH...
BURLINGTON...WAPOCOMO...RIDGEVILLE...REESES MILL...NEW CREEK AND
HEADSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. 
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
      3949 7883

$$

KRAMAR
412 
WGUS71 KLWX 190314
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1114 PM EDT SAT JUN 18 2011

WVC027-057-190323-
/O.CAN.KLWX.FF.W.0055.000000T0000Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMPSHIRE WV-MINERAL WV-
1114 PM EDT SAT JUN 18 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN MINERAL
AND NORTHWESTERN HAMPSHIRE COUNTIES...

THE IMMEDIATE THREAT OF FLASH FLOODING HAS SUBSIDED.

LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
      3949 7883

$$

JRK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:00 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 18, 8:00 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
800 PM EDT SAT JUN 18 2011

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK...AS
A STALLED FRONTAL BOUNDARY INTERACTS WITH A SERIES OF
SHORTWAVES. A RETURN OF HOT CONDITIONS THROUGH MIDWEEK WITH
BUILDING HIGH PRESSURE...THEN A COLD FRONT IMPACTS THE REGION LATE
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CURRENT ANALYSIS SHOWS A COLD FRONT OVER PENNSYLVANIA THIS
EVENING. A PRESSURE TROUGH REMAINS OVER OUR AREA WHILE AN UPPER-
LEVEL DISTURBANCE MOVES THROUGH THE OHIO VALLEY. SCATTERED SHOWERS
AND T-STORMS DEVELOPED ACROSS THE SHENANDOAH VALLEY NEAR THE
PRESSURE TROUGH THIS AFTERNOON. THIS ACTIVITY WILL WEAKEN A BIT
THIS EVENING DUE TO THE LOSS OF DAYTIME HEATING.

HOWEVER...THE UPPER-LEVEL DISTURBANCE IS EXPECTED TO PASS THROUGH
THE AREA OVERNIGHT WHILE THE COLD FRONT STALLS OUT NEAR NORTHERN
VIRGINIA. WARM AND HUMID CONDITIONS AHEAD OF THE FRONT WILL
PROVIDE LIMITED INSTABILITY OVERNIGHT. THE COMBINATION OF THE
INSTABILITY ALONG WITH FORCING FROM THE UPPER- LEVEL DISTURBANCE
WILL LIKELY TRIGGER SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS
CENTRAL VIRGINIA INTO LOWER SOUTHERN MARYLAND AFTER MIDNIGHT. HAVE
BUMPED UP POPS ACROSS THESE AREAS. INSTABILITY AND SHEAR SHOULD BE
LIMITED ENOUGH TO PREVENT WIDESPREAD SEVERE T-STORMS FROM
OCCURRING. HOWEVER...GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY
RAINFALL CANNOT BE RULED OUT IN SOME OF THE STRONGER STORMS.
CONVECTION WILL BE LESS WIDESPREAD FURTHER NORTH WITH LITTLE OR NO
PRECIPITATION EXPECTED ACROSS NORTHEASTERN MARYLAND WHERE THE
ATMOSPHERE WILL BE MORE STABLE.

MIN TEMPS WILL RANGE FROM THE LOWER 60S IN THE POTOMAC HIGHLANDS
TO THE LOWER 70S ACROSS LOWER SOUTHERN MARYLAND.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
12Z NAM/GFS DEVELOP A LOW ALONG THE STATIONARY FRONT OVER SE VA
LATE TONIGHT THROUGH SUNDAY. THE GFS IS MORE
AGGRESSIVE...SUGGESTING QUITE A RAINMAKER ACROSS THE SERN SECTIONS
OF THE CWA. HOWEVER...N-SIDE PRECIP IS ALMOST ALWAYS OVERDONE IN
THESE SITUATIONS /THOUGH THEY ARE MORE OF A COOL SEASON
FEATURE/. GIVEN NELY LLVL FLOW...SCATTERED SHOWERS WERE ADDED TO
THE SUNDAY MORNING GRIDS. AFTERNOON ACTIVITY LOOKS AGAIN BEST OVER
THE SWRN SECTIONS...WHERE SCATTERED THUNDERSTORMS WERE INCLUDED.
MAX TEMPS MUCH LOWER THAN PREVIOUSLY ADVERTISED...GIVEN THE CLOUDS
AND NELY FLOW FROM THE DEVELOPING LOW. EXPECT LOW TO MID 80S EAST
OF THE BLUE RIDGE...MID 80S KCHO AND WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A WARM FRONT WILL LIFT THROUGH THE AREA MONDAY...ALLOWING FOR A HOT
MID WEEK WITH TEMPS IN THE MID 90S TUE AND WED. 850 MB TEMPS ARE
FORECAST TO BE 20-22C. THAT WILL BRING THE POTENTIAL FOR HEAT
ADVISORIES AND WILL BE MENTIONED IN OUR HAZARDOUS WEATHER OUTLOOK.
HOWEVER WITH THE HOT AIRMASS OVER US...SHOULD BE JUST SCT TO
ISOLATED TSTMS DURING THE EARLY TO MID WEEK. A COLD FRONT SLOWLY
MOVING THRU THU AND FRI WILL BRING A BETTER CHANCE OF TSTMS AND
SOMEWHAT COOLER TEMPS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED ACROSS THE TERMINALS THIS EVENING.
SCATTERED SHOWERS AND T-STORMS MAINLY ACROSS KCHO AND KMRB ARE
EXPECTED EARLY THIS EVENING.

AN UPPER-LEVEL DISTURBANCE MAY BRING MORE WIDESPREAD CONVECTION
LATE TONIGHT INTO SUNDAY ESPECIALLY ACROSS THE SOUTHERN
TERMINALS...KCHO...KIAD AND KDCA. SUBVFR CIGS/VSBYS ARE POSSIBLE
IN ANY SHOWERS OR T-STORMS. MORE POP UP T-STORMS ARE EXPECTED
SUNDAY AFTERNOON BEHIND THIS SYSTEM. THE BEST CHANCE FOR T-STORMS
SUNDAY AFTERNOON WILL BE ACROSS KCHO AND KMRB.

ISOLATED TO SCATTERED TSTMS WILL BE THE MAIN AVIATION THREAT FOR THE
UPCOMING WEEK WITH THE BEST CHANCES THU.

&&

.MARINE...
AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE WATERS LATE
TONIGHT INTO SUNDAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED WITH THIS SYSTEM ESPECIALLY ACROSS THE LOWER TIDAL
POTOMAC RIVER AS WELL AS THE MIDDLE AND LOWER PORTIONS OF THE BAY.
ACTIVITY WILL BE LESS WIDESPREAD BEHIND THIS SYSTEM SUNDAY
AFTERNOON...BUT AN ISOLATED SHOWER/T-STORM CANNOT BE RULED OUT.

WINDS SHOULD REMAIN BELOW SCA LVLS THRU ERY NEXT WEEK ALTHOUGH SLY
CHANNELING MAY YIELD HIGHER GUSTS NEAR 15 KT TUE AND WED.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...BAJ
NEAR TERM...BAJ
SHORT TERM...BAJ
LONG TERM...CAS
AVIATION...BAJ/BJL/CAS
MARINE...BAJ/BJL/CAS
Hazardous weather outlook, Jun 18, 3:07 PM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT SAT JUN 18 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
190915-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
307 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID AIR WITH AFTERNOON TEMPERATURES FORECAST TO BE IN
THE MID 90S WILL BRING THE POSSIBILITY OF HEAT ADVISORIES ON
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-190915-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
307 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 3:33 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
333 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             3 NNE SCOTTSVILLE       37.84N  78.48W
06/17/2011  E1.25 INCH       ALBEMARLE          VA   PUBLIC

&&

EVENT NUMBER LWX1101028

CJL
Local storm report, Jun 18, 3:34 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             4 NNE SCOTTSVILLE       37.85N  78.47W
06/17/2011  E1.00 INCH       ALBEMARLE          VA   PUBLIC

&&

EVENT NUMBER LWX1101029

CJL
Local storm report, Jun 18, 3:36 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             3 NE SCOTTSVILLE        37.83N  78.47W
06/17/2011  E0.88 INCH       ALBEMARLE          VA   PUBLIC

&&

EVENT NUMBER LWX1101030

CJL
Special weather statement, Jun 18, 4:31 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT SAT JUN 18 2011

WVZ055-502-182100-
HARDY WV-EASTERN GRANT WV-
431 PM EDT SAT JUN 18 2011

...STRONG THUNDERSTORM TO AFFECT HARDY AND EASTERN GRANT COUNTIES...

AT 432 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
EAST OF PETERSBURG...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE RIG AND FISHER.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3912 7901 3894 7896 3895 7914 3904 7916
TIME...MOT...LOC 2032Z 262DEG 6KT 3900 7908

KRAMAR
Special weather statement, Jun 18, 5:58 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
558 PM EDT SAT JUN 18 2011

WVZ055-502-182230-
HARDY WV-EASTERN GRANT WV-
558 PM EDT SAT JUN 18 2011

...STRONG THUNDERSTORM TO AFFECT HARDY AND EASTERN GRANT COUNTIES...

AT 558 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF MEDLEY...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE WILLIAMSPORT.

PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3924 7898 3909 7893 3912 7908 3920 7909
TIME...MOT...LOC 2158Z 255DEG 6KT 3915 7903

KRAMAR
Local storm report, Jun 18, 6:50 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     3 E MEDLEY              39.17N  79.01W
06/18/2011                   HARDY              WV   911 CALL CENTER

            LIMBS AND BRANCHES DOWN FROM THUNDERSTORM WIND AND
            BLOCKING A FEW ROADWAYS SOUTH OF WILLIAMSPORT RD IN
            WESTERN HARDY COUNTY.

&&

EVENT NUMBER LWX1101031

KRAMAR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:42 PM EDTFlash Flood WatchLWXBerkeley, Grant, Hampshire, Hardy, Jefferson, Mineral and 2 more10 hr

Nearby

Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.